# SDR IPXA10558444

- Difficulty date: January 25, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, CORROSION ON COCKPIT FLOOR TRIM PANEL, BS 328, WL 208, RBL 12.  REPLACED CLOSING PLATE ASSY IAW SRM 51-40-05-0G, SRM 51-20-01-0G, SRM 51-30-01-0G, AND DWG. 141N6007.
